MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA TIB POR 2 PEG SZ F L; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA TIB POR 2 PEG SZ F L; PROSTHESIS, KNEE
Catalog Number 42530007501
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 12/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent an initial left total knee arthroplasty.Subsequently, eight (8) months post-implantation, the patient experienced sudden pain and underwent revision surgery due to subsidence of the tibial tray.The affected components were replaced and the femoral components remain intact.All available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: medical product: cruciate retaining left size 8 pps narrow femur: catalog#42508006401, lot # 65542157; articular surface medial congruent (mc) left 13 mm height: catalog # 42512100813, lot# 65050552; nexgen complete knee solution, trabecular metal standard primary patella: catalog# 00587806532, lot # 66053880.The product will not be returned to zimmer biomet for investigation, as the product has been discarded.The investigation is in process.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.The event is confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records and radiographic images were provided and reviewed by a healthcare professional.Revision operative notes confirm patient's tibia had varus subsidence, and no loosening was noted.Femoral component not loose and not revised.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA TIB POR 2 PEG SZ F L
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21172616
Report Number0001822565-2025-00147
Device Sequence Number15826174
Product Code MBH
UDI-Device Identifier00889024510579
UDI-Public(01)00889024510579(17)331205(10)66314684
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K173417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42530007501
Device Lot Number66314684
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer04/30/2025
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight79 KG